# SDR HEEA956114

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5786D
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5113
- System (JASC): 3457 · Global Positioning System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Defective
- Location: Cockpit Gps
- Component: Magellan
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER BUTTON IS SUNK INSIDE UNIT.
